Publication

Asymptotic Stability Analysis of Lur’e Systems with Butterfly Hysteresis Nonlinearities

Vasquez Beltran, M. A., Jayawardhana, B. & Peletier, R., 2019, In : IEEE Control Systems Letters. 4, 2, p. 349-354 6 p.

Research output: Contribution to journalArticleAcademicpeer-review

APA

Vasquez Beltran, M. A., Jayawardhana, B., & Peletier, R. (2019). Asymptotic Stability Analysis of Lur’e Systems with Butterfly Hysteresis Nonlinearities. IEEE Control Systems Letters, 4(2), 349-354.

Author

Vasquez Beltran, Marco Augusto ; Jayawardhana, Bayu ; Peletier, Reynier. / Asymptotic Stability Analysis of Lur’e Systems with Butterfly Hysteresis Nonlinearities. In: IEEE Control Systems Letters. 2019 ; Vol. 4, No. 2. pp. 349-354.

Harvard

Vasquez Beltran, MA, Jayawardhana, B & Peletier, R 2019, 'Asymptotic Stability Analysis of Lur’e Systems with Butterfly Hysteresis Nonlinearities', IEEE Control Systems Letters, vol. 4, no. 2, pp. 349-354.

Standard

Asymptotic Stability Analysis of Lur’e Systems with Butterfly Hysteresis Nonlinearities. / Vasquez Beltran, Marco Augusto; Jayawardhana, Bayu; Peletier, Reynier.

In: IEEE Control Systems Letters, Vol. 4, No. 2, 2019, p. 349-354.

Research output: Contribution to journalArticleAcademicpeer-review

Vancouver

Vasquez Beltran MA, Jayawardhana B, Peletier R. Asymptotic Stability Analysis of Lur’e Systems with Butterfly Hysteresis Nonlinearities. IEEE Control Systems Letters. 2019;4(2):349-354.


BibTeX

@article{142d502f43bc4769825f2b52264410a3,
title = "Asymptotic Stability Analysis of Lur’e Systems with Butterfly Hysteresis Nonlinearities",
abstract = "We study the asymptotic stability of Lur’e systems with butterfly hysteresis nonlinearities modeled by the Preisach operators with respect to a set of equilibrium points. We present the input-output rate property of the Preisach operators that exhibit butterfly hysteresis behavior. Based on this characterization, we present sufficient conditions on the linear systems that guarantee the asymptotic stability of the closed-loop system to a set of equilibrium points via circle criterion. Finally numerical simulations are presented to demonstrate these results.",
keywords = "Stability of nonlinear systems, nonlinear output feedback, mechatronics",
author = "{Vasquez Beltran}, {Marco Augusto} and Bayu Jayawardhana and Reynier Peletier",
year = "2019",
language = "English",
volume = "4",
pages = "349--354",
journal = "IEEE Control Systems Letters",
issn = "2475-1456",
publisher = "IEEE",
number = "2",

}

RIS

TY - JOUR

T1 - Asymptotic Stability Analysis of Lur’e Systems with Butterfly Hysteresis Nonlinearities

AU - Vasquez Beltran, Marco Augusto

AU - Jayawardhana, Bayu

AU - Peletier, Reynier

PY - 2019

Y1 - 2019

N2 - We study the asymptotic stability of Lur’e systems with butterfly hysteresis nonlinearities modeled by the Preisach operators with respect to a set of equilibrium points. We present the input-output rate property of the Preisach operators that exhibit butterfly hysteresis behavior. Based on this characterization, we present sufficient conditions on the linear systems that guarantee the asymptotic stability of the closed-loop system to a set of equilibrium points via circle criterion. Finally numerical simulations are presented to demonstrate these results.

AB - We study the asymptotic stability of Lur’e systems with butterfly hysteresis nonlinearities modeled by the Preisach operators with respect to a set of equilibrium points. We present the input-output rate property of the Preisach operators that exhibit butterfly hysteresis behavior. Based on this characterization, we present sufficient conditions on the linear systems that guarantee the asymptotic stability of the closed-loop system to a set of equilibrium points via circle criterion. Finally numerical simulations are presented to demonstrate these results.

KW - Stability of nonlinear systems

KW - nonlinear output feedback

KW - mechatronics

M3 - Article

VL - 4

SP - 349

EP - 354

JO - IEEE Control Systems Letters

JF - IEEE Control Systems Letters

SN - 2475-1456

IS - 2

ER -

ID: 84797777